# SDR EIA2008F00002

- Difficulty date: July 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835AB
- Part serial: 101574
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY AND OPS CHECKED.  (A)
